# SDR A6WA201441622

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS AT FS 280 & STRINGER 3L ARE CRACKED.  REMOVED INBD & OTBD CLIPS AT FS 280 & INSTALLED SERVICEABLE CLIPS IAW SRM 51-42-21, 51-42-21, 51-42-06 & 51-23-16.
